MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Chest Pain (1776); Death (1802); Thrombosis (2100)
Date of Event 11/14/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent thrombosis and death occurred.A 2.25 x 12mm synergy ii drug-eluting stent (des) was implanted in the posterior "desceding" artery (pda).Two stents were placed in the left circumflex artery, a 2.25 x 16mm synergy ii des and a 2.25 x 12mm synergy ii des.Twenty minutes after the patient was taken off the table, the patient experienced chest pain.Electrocardiography revealed stent thrombosis on the three implanted stents.The physician placed a 2.25 x 8mm stent distal to previously implanted stent in the pda.The following day, a non-bsc temporary ventricular support device was implanted in the proximal right coronary artery because the patient was in shock.After one day, the patient died.The physician believes that the patient had a neurological event prior to removing the non-bsc device.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8143326
Report Number2134265-2018-63554
Device Sequence Number1621059
Product Code NIQ
UDI-Device Identifier08714729840084
UDI-Public08714729840084
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/04/2018
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0021493195
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2018
Initial Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPELLA VENTRICULAR SUPPORT DEVICE
Outcome Attributed to Adverse Event Death;
Patient Age53 YR